Alert archive / California / Gale Watches in 2015
Gale Watch 27, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 3, 2015, 9:28 PM PST. It took effect at Dec 4, 2015, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 3, 2015, 9:28 PM PST (05:28 UTC)
- In effect from
- Dec 4, 2015, 9:00 PM PST
- Expired
- Dec 4, 2015, 3:16 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
600 WHUS76 KEKA 040528 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 928 PM PST THU DEC 3 2015 PZZ470-041330- /O.EXP.KEKA.SE.W.0036.000000T0000Z-151204T0500Z/ /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151205T0500Z/ /O.NEW.KEKA.GL.A.0027.151205T0500Z-151206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 928 PM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS...SW TO W 10 TO 20 INTO FRIDAY THEN INCREASING 25 TO 35 KT THROUGH SATURDAY NIGHT. * SEAS...W 12 TO 14 FT AT 14 SECONDS THIS EVENING THEM BECOMING STEEP 17 FT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-041330- /O.EXP.KEKA.SE.W.0036.000000T0000Z-151204T0500Z/ /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151205T1700Z/ /O.NEW.KEKA.GL.A.0027.151205T1700Z-151206T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 928 PM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS...SW TO W 5 TO 15 KT BECOMING S 20 TO 30 KT WITH GUSTS TO 40 KT FRIDAY NIGHT. * SEAS...W 14 FT AT 14 SECONDS INTO FRIDAY BECOMING STEEP AND BUILDING TO 17 FT ON FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-041330- /O.EXP.KEKA.SE.W.0036.000000T0000Z-151204T0500Z/ /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151209T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 928 PM PST THU DEC 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...SOUTH TO SOUTHWEST 5 TO 15 KT THROUGH FRIDAY THEN INCREASING OVER THE WEEKEND. * SEAS...W 12 TO 15 FT AT 15 SECONDS THROUGH FRIDAY BECOMING STEEP AND SOUTHERLY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
755 WHUS76 KEKA 041103 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 AM PST FRI DEC 4 2015 PZZ470-041915- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151205T0500Z/ /O.CON.KEKA.GL.A.0027.151205T0500Z-151206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SATURDAY NIGHT... * WINDS...S INCREASING TO 35 TO 45 KT SAT AFTERNOON AND EVENING. * SEAS...S BUILDING TO 18 TO 22 FT SAT AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-041915- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151205T1700Z/ /O.CON.KEKA.GL.A.0027.151205T1700Z-151206T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WINDS...S INCREASING TO 30 TO 40 KT SAT AFTERNOON AND EVENING. * SEAS...S BUILDING TO 15 TO 17 FT SAT AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-041915- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151209T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WINDS...S TO SW 5 TO 15 KT TODAY INCREASING TO 25 TO 35 KT SAT NIGHT. * SEAS...W 12 TO 15 FT AT 15 SECONDS TODAY BECOMING STEEP AND SOUTHERLY UP TO 20 FT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
979 WHUS76 KEKA 041705 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PST FRI DEC 4 2015 PZZ470-050115- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151205T0500Z/ /O.UPG.KEKA.GL.A.0027.151205T0500Z-151206T1100Z/ /O.NEW.KEKA.GL.W.0037.151205T0500Z-151206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM SUNDAY... * WINDS...S INCREASING TO 35 TO 45 KT SATURDAY AFTERNOON AND EVENING. * SEAS...S BUILDING TO 18 TO 22 FT SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-050115- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151205T1700Z/ /O.CON.KEKA.GL.A.0027.151205T1700Z-151206T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WINDS...S INCREASING TO 30 TO 40 KT SATURDAY AFTERNOON AND EVENING. * SEAS...S BUILDING TO 15 TO 17 FT SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ450-455-050115- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151209T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 AM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM TUESDAY... * WINDS...S TO SW 5 TO 15 KT TODAY INCREASING TO 25 TO 35 KT SATURDAY NIGHT. * SEAS...W 12 TO 15 FT AT 15 SECONDS TODAY BECOMING STEEP AND SOUTHERLY UP TO 20 FT SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
785 WHUS76 KEKA 042316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 PM PST FRI DEC 4 2015 PZZ470-050730- /O.CON.KEKA.SC.Y.0197.000000T0000Z-151205T0500Z/ /O.EXT.KEKA.GL.W.0037.151205T0500Z-151205T2000Z/ /O.NEW.KEKA.SR.W.0004.151205T2000Z-151206T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 PM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON SATURDAY... ...STORM WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT SATURDAY NIGHT... * WINDS...S INCREASING TO 25 TO 35 KT THIS EVENING. WINDS FURTHER INCREASING TO 40 TO 45 KT WITH GUSTS TO 55 KT BY SATURDAY AFTERNOON. * SEAS...S BUILDING TO 18 TO 22 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. $$ PZZ475-050730- /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151205T1400Z/ /O.EXB.KEKA.GL.W.0037.151205T1400Z-151206T1100Z/ /O.UPG.KEKA.GL.A.0027.151205T1700Z-151206T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 PM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 3 AM SUNDAY... * WINDS...S INCREASING TO 20 TO 30 KT TONIGHT. WINDS FURTHER INCREASING TO 30 TO 40 KT WITH GUSTS TO 45 KT ON SATURDAY. * SEAS...S BUILDING TO 15 TO 17 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-050730- /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151205T2000Z/ /O.EXB.KEKA.GL.W.0037.151205T2000Z-151206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 316 PM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SATURDAY... ...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 3 AM SUNDAY... * WINDS...SE 1O TO 20 KT WITH GUSTS INCREASING TO 30 KT TONIGHT. WINDS BECOMING S AND INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT SATURDAY AFTERNOON. * SEAS...W 12 FT AT 15 SECONDS TONIGHT BECOMING STEEP S TO SW 15 TO 18 FT BY LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-050730- /O.EXT.KEKA.SC.Y.0197.000000T0000Z-151208T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 PM PST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...SE TO S 10 TO 20 KT WITH GUSTS INCREASING TO 30 KT TONIGHT. WINDS FURTHER INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT SATURDAY AFTERNOON. * SEAS...W 12 FT AT 15 SECONDS TONIGHT BECOMING STEEP S TO SW 15 TO 18 FT BY LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 3, 3:54 PM PST, 5 hours 34 minutes earlier.
Area forecast discussion, Dec 3, 3:54 PM PST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
354 PM PST THU DEC 3 2015
.SYNOPSIS...THUNDER AND RAIN SHOWERS WILL GRADUALLY DIMINISH
THROUGH FRIDAY MORNING AS THE STORM SYSTEM MOVES EASTWARD. RIDGING
WILL BRING DRY WEATHER FRIDAY AND SATURDAY BEFORE ANOTHER SYSTEM
BRINGS A CHANCE FOR RAIN TO NORTHWEST CALIFORNIA LATE SATURDAY
NIGHT. AN OVERALL WET WEATHER PATTERN WILL CONTINUE NEXT WEEK.
&&
.SHORT TERM (TODAY THROUGH SUNDAY)...A POTENT FRONTAL BOUNDARY
BROUGHT STRONG SOUTH WINDS AND A GOOD WETTING RAIN TO NORTHWEST
CALIFORNIA THROUGH THE EARLY HALF OF THE DAY. THE STRONGEST WIND
GUSTS WERE OBSERVED EARLIER THIS MORNING WITH COASTAL GUSTS REACHING
40 TO 50 MPH AND GUSTS AT HIGHER ELEVATIONS REACHING 60 TO 70 MPH.
AT 7 AM THE KNEELAND AIRPORT REPORTED A 72 MPH WIND GUST OUT OF THE
SE. THE WIND ADVISORY WAS TEMPORARILY UPGRADED TO A HIGH WIND
WARNING AS HEAVY SHOWERS WERE CAPABLE OF MIXING DOWN SIGNIFICANT
WIND GUSTS. WINDS HAVE SINCE BEEN DECREASING THROUGH THE AFTERNOON
SO THE WARNING WAS EXPIRED. RAINFALL TOTALS AS OF THIS AFTERNOON
HAVE AMOUNTED TO 2-3 INCHES ACROSS DEL NORTE, 1-2 INCHES ACROSS
HUMBOLDT, AND 0.50-1 INCHES ACROSS TRINITY AND MENDOCINO COUNTIES.
SHOWER ACTIVITY WILL PERSIST THROUGH EARLY FRIDAY AS THE POST
FRONTAL TROUGH MOVES OVER THE PACIFIC NORTHWEST. COLD AIR ALOFT WILL
GENERATE ENOUGH INSTABILITY TO PRODUCE SOME ISOLATED THUNDERSTORMS.
STORMS AND HEAVIER SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL
AND GUSTY CONDITIONS THROUGH THIS EVENING. THE COLDER AIRMASS IS
ADDITIONALLY CAUSING SNOW LEVELS TO DROP THROUGH THE NIGHT. AS OF
THIS AFTERNOON THEY WERE AROUND 4000-4500 FT AND WILL CONTINUE TO
FALL TO NEARLY 3500 FT OVERNIGHT. EXPECT 1 TO 4 INCHES AT PASS
LEVELS WITH GREATER ACCUMULATIONS ACROSS INTERIOR MOUNTAINS. THE
WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING.
A BRIEF DRY PERIOD WILL DEVELOP FRIDAY AFTERNOON THROUGH SATURDAY AS
UPPER RIDGING SLIDES IN BEHIND THE EASTWARD PROPAGATING TROUGH. THE
NEXT OPPORTUNITY FOR RAIN WILL COME SATURDAY NIGHT INTO SUNDAY
MORNING AS A LARGE LOW PRESSURE SYSTEM OVER THE GULF OF ALASKA
PINWHEELS A SHORTWAVE ACROSS THE REGION. THIS WILL BRING ANOTHER
SHOT OF WETTING RAIN AND MOUNTAIN SNOW TO NORTHWEST CALIFORNIA.
MODELS HAVE SLOWED THE TIMING OF THIS SYSTEM SLIGHTLY SO HAVE
ADJUSTED THE ARRIVAL OF WIDESPREAD PRECIPITATION BETWEEN 06Z AND 12Z
SUNDAY. KML
.LONG TERM (MON THRU THU)...A WEAK...QUICK-MOVING STORM SYSTEM WILL
AFFECT THE AREA ON MON...WITH MORE ZONAL FLOW RETURNING ON TUE.
HOWEVER...ENUF MOISTURE WILL BE PRESENT TO WARRANT KEEPING POPS
ABOVE CLIMO ACROSS THE N PORTION OF THE AREA. ANOTHER STORM SYSTEM
WILL PUSH INTO THE AREA ON WED WITH THE GREATEST POPS AGAIN FAVORING
THE N PORTION OF THE AREA. SNOW LEVELS WILL REMAIN FAIRLY HIGH INTO
WED...THEN BEGIN TO DROP WED NIGHT AND THU. AN OVERALL WET PATTERN
IS EXPECTED...BUT TIMING OF INDIVIDUAL STORM SYSTEMS REMAINS
TRICKY...PARTICULARLY IN THE WED AND THU TIME FRAME AS MODELS
DIVERGE ON THEIR SOLUTIONS. TEMPERATURES THRU THE PERIOD WILL BE
NEAR NORMAL...WARMING TO ABOVE NORMAL BY TUE AND WED OF NEXT WEEK.
THU SHOULD SEE A RETURN TO NEAR OR SLIGHTLY BELOW NORMAL
TEMPERATURES. /SEC
&&
.AVIATION...VFR TO TEMPORARY IFR CONDITIONS AND MODERATE TO
MODERATE AND GUSTY WINDS WILL CONTINUE AT KCEC, KACV AND KUKI
THROUGH THIS EVENING WITH MOSTLY CLOUDY SKIES OCCURRING. THE
LOWER CONDITIONS WILL BE DUE TO SHOWERS MOVING ACROSS THE AREA
REDUCING CEILINGS AND/OR VISIBILITIES. VFR TO MVFR CONDITIONS
WILL PREVAIL AT KCEC, KACV AND KUKI FRIDAY.
&&
.MARINE...AFTER THE STORM FORCE WINDS OF THIS MORNING...WIND SPEEDS
HAVE GRADUALLY DIMINISHED INTO THE AFTERNOON HOURS. WINDS WILL
CONTINUE THIS TREND TONIGHT. STEEP...SHORT PERIOD SEAS WILL RAPIDLY
SUBSIDE THIS EVENING. HOWEVER...DECIDED TO HOIST SHORT-LIVED
HAZARDOUS SEAS WARNING FOR THE 3-9PM TIME PERIOD. AS SHORT PERIOD
SEAS FALL...LONG PERIOD W SWELL WILL BUILD INTO FRI. AS A RESULT...
HAVE ISSUED A SMALL CRAFT ADVISORY THRU SAT MORNING. THIS ADVISORY
IS FOR MAINLY FOR SEAS AFTER THIS EVENING. S WINDS AHEAD OF THE NEXT
SYSTEM WILL LIKELY INCREASE AROUND THE TIME THAT THE PRESENT
ADVISORY ENDS...BUT THE TRANSITION TIMING IS A BIT UNCERTAIN...AND
THERE MAY BE A 6 HOUR PERIOD OF SUB-ADVISORY CONDITIONS.
TIDE LEVELS ALONG THE NW CA COAST ARE RUNNING 1.3 FT ABOVE PREDICTED
VALUES AT N SPIT AND CRESCENT CITY AND 1 FT ABOVE AT PT ARENA DUE TO
THE STRONG S WINDS AND ASSOCIATED SHORT PERIOD SEAS AND WITH
BUILDING W SWELL. ASTRONOMICAL TIDES COMBINED WITH THE ANOMALY
SHOULD REMAIN BELOW WELL COASTAL FLOODING CRITERIA. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY UNTIL 9 AM PST FRIDAY ABOVE 3500 FEET
FOR CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 6 AM PST SATURDAY FOR
PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 9 PM PST THIS EVENING FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 3, 1:09 PM PST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 109 PM PST THU DEC 3 2015 CAZ001-042115- REDWOOD COAST- 109 PM PST THU DEC 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON ARE CAPABLE OF PRODUCING SMALL HAIL WHICH WILL MAKE ROADS SLIPPERY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-076-042115- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 109 PM PST THU DEC 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWER ACTIVITY WILL PRODUCE GUSTY CONDITIONS THROUGH THE REMAINDER OF THE DAY. HEAVY SHOWERS ARE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-042115- MENDOCINO COAST- 109 PM PST THU DEC 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON ARE CAPABLE OF PRODUCING SMALL HAIL WHICH WILL MAKE ROADS SLIPPERY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-042115- UPPER TRINITY RIVER- 109 PM PST THU DEC 3 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR ELEVATIONS ABOVE 3500 FEET...WHERE 1 TO 4 INCHES OF SNOW CAN BE EXPECTED. SNOW LEVELS WILL FALL TO 4500 FEET LATE THIS AFTERNOON...AND THEN TO AROUND 3500 FEET OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 7:58 AM PST | Special Weather Statement | EKA | Del Norte | 47 min |
| Dec 4, 9:05 AM PST | Gale Warning | EKA | 41 hr | |
| Dec 4, 3:16 PM PST | Storm Warning | EKA | 33 hr | |
| Dec 4, 3:21 PM PST | Wind Advisory | EKA | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.